Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

White bumps on tonsil, not comfortable. Prescribed medication. How to get rid of it?

Hi, I am Beena, age 34 I would like to ask you a question on tonsil , I have white bumps appearing on my tonsil, It is not comfortable. The doctor suggested me to have Mucaine gel prior to food, Tantum liq to gargle and tab Allegra120 mg for 10 days. Can I remove my tonsil or is there any other way for me to get rid of it. Thank you .
Asked On : Mon, 18 Feb 2013
Answers:  2 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear...
The symptoms mentioned in your post suggests that you might be having Acute Tonsillitis.
Management consists of:
1. Gargle with warm salt water to relieve throat pain.
2. Analgesics like paracetamol
3. Antibiotics like amoxicillin to remove the causative organism of Tonsillitis.
4. Antihistamines can also be used to provide symptomatic relief.
If symptoms still will be better to consult an ENT specialist.
There is no need to will be perfectly fine.
Wishing you a speedy recovery.
Thanks & take care.
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Shoaib Khan's  Response
Hello and welcome to HCM.

Thank you for your query.

It appears you have an infection of the tonsils. This could either be tonsillitis or strep throat. Both of these condition require treatment with antibiotics. It is highly unlikely that this is an allergic reaction or caused by halitosis.

You have been prescribed medication for pain management, a hypersensitivity reaction, and an antiseptic mouth wash. This therapy will not suffice.

Your condition can be treated with simple antibiotic therapy. Surgical removal of tonsils is only required in cases of recurrent tonsillitis, as like all surgeries this surgery also carries its risks. Please discuss the possibility of adding antibiotics to your regimen.

I hope this information helps. Feel free to write back to me for any further clarifications.

Best wishes.
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor